# SDR AALA201711109022

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,200 hours, 8,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  L3 DOOR EXIT SIGN CROSS BAR BROKEN. REPLACED L3 DOOR EXIT SIGN MOUNT PER MM 20-11-00.  OK FOR SERVICE.
